# SDR DALA2025101307456

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS: (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED PER B757 NDT MANUAL, PAR 4. 51-00-10, PROCEDURE 2, ON FLOOR SUPPORT UPPER SURFACE STA 780 TO STA 845 LBL 7.55 AND FLOOR SUPPORTS (STA 748 RBL 2.90,7.55 , 10,45 AND 16.10) C1. ALL THOSE AREAS ARE OUT OF LIMITS PER B757-200 SRM 51-00-53-1A-1 DETAIL I, NOTE C, DETAIL V. (1246688)
